Alert archive / New York / Flash Flood Warnings in 2004
Flash Flood Warning 12, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at May 24, 2004, 4:58 AM EDT for Warren County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2004, 4:58 AM EDT (08:58 UTC)
- Expired
- May 24, 2004, 10:45 AM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Warren County, NY
The radar
The Albany radar (KENX), 107 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 9.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 240857
FFWALY
NYC113-241445-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
458 AM EDT MON MAY 24 2004
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WARREN COUNTY IN EASTERN NEW YORK
THIS INCLUDES THE CITIES OF...GLENS FALLS...WARRENSBURG...LAKE
GEORGE VILLAGE
* UNTIL 1045 AM EDT
* AT 458 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS IN WARREN COUNTY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHESTERTOWN...WEST GLENS FALLS...NORTH CREEK...JOHNSBURG...HAGUE
AND BOLTON LANDING.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
FLOODING IS EXPECTED ALONG COTTER BROOK...EAST STONY CREEK...SOUTH
BROOK...ROARING BRANCH...HALFWAY BROOK...HILL CREEK...MILL
CREEK...EAST BRANCH SACANDAGA RIVER...CRYSTAL BROOK...SHANTY
BROOK...COOK BROOK...KIBBY CREEK...SEYMOUR BROOK...PATTERSON BROOK
AND PINE RIDGE BROOK.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBANY.
LAT...LON 4372 7421 4337 7416 4341 7387 4326 7379
4332 7362 4353 7365 4367 7352 4378 7350
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at May 24, 2:30 AM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 24, 2:30 AM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
230 AM EDT MON MAY 24 2004
ISC GIRDS AVAILABLE.
.DISC...MEG SHIFT WITH EVENING GUY NOW DOING THE AM PACKAGE. WILL BE
DOING AN EARLY PUSH OF THE PACKAGE. A PLETHORA OF SEVERE
WEATHER...INCLUDING A POSSIBLE TORNADO...WAS FINALLY LIFTING
NORTHEAST OF KALB. HOWEVER...MORE MCS ACTION IS BLOSSOMING UPSTREAM
IN WESTERN NEW YORK...AND IF IT HOLDS TOGETHER...WOULD REACH US
BEFORE SUNRISE. PRETTY HEFTY SW JET LIFTING INCREDIBLY WARM AND
HUMID AIR CONTINUES TO ALLOW FOR THE MCS TO FIRE UP. TODAY...A NEW
COLD FRONT WILL PUSH INTO THE AREA...BY LATE IN THE DAY (EVENING IF
ONE BUYS THE ETA).
.SHORT TERM...A LONG WAY FROM BEING OUT OF THE WOODS. VOLATILE
ATMOSPHERE WILL CONTINUE THROUGH MOST OF TODAY. WILL ATTEMPT TO
TIME CONVECTION BY POPS WITH BEST CHANCES EARLY TODAY AND THEN
LATER THIS AFTERNOON INTO THE EVENING. MAGLENTA EQUATION BASED OFF
THE LATEST ETA GIVES THE POTENTIAL FOR A MAJOR EVENT (OVER 10
EVENTS) TODAY. SHEAR CONTINUES TO BE QUITE HEALTHY (ABOUT
150)...WHILE CAPES RISE TO 1000 J/KG OR HIGHER. ALSO...WE HAVE A
POTENT SHORT WAVE COMING THROUGH LATER ON. LOOKS AS IF TODAY COULD
BE MOST ACTIVE DAY OF OUR ACTIVE YEAR THUS FAR. WILL PROBABLY ISSUE
A SPS ABOUT THE SEVERE POTENTIAL. COLD FRONT AND ASSOCIATED UA
TROUGH FINALLY CROSSES OUR REGION SOMETIME TONIGHT AND FINALLY WE
MIGHT GET A BREATHER ON TUESDAY AS HIGH PRESSURE...WELL TO OUR NORTH
BUILDS IN ENOUGH TO DRY US OUT AND STABILIZE THE ATMOSPHERE...IF
JUST BRIEFLY.
.LONG TERM...THE ETA INDICATES WE GET RIGHT BACK INTO THE PATTERN WE
HAVE BEEN IN AS MUCH OF THIS MONTH...AS BERMUDA HIGH CLASHES WITH
COOLER AIR TO THE NORTH AND A STRONG UPPER LEVEL JET COME TUESDAY
NIGHT INTO WEDNESDAY. THE ETA REALLY CRANKS SOME MORE SERIOUS QPF ON
TUESDAY NIGHT AS A STRONG LOW LEVEL JET LIFTS MORE TROPICAL AIR
NORTH. THE GFS IS ABOUT 12 HOURS LATER AND FURTHER NORTH WITH THIS
SOLUTION. FOR NOW...WILL KEEP PRETTY MUCH WHAT WE ALREADY HAD IN
GRIDS AND LET IT GO AT THAT.
TEMPERATURES TODAY AND TONIGHT WILL BE A BLEND OF ALL THREE MODELS.
NO SERIOUS DEVIATIONS FROM MAV FROM TOMORROW ON.
.AVIATION...THUNDERSTORMS WILL BE IN THE AREA THIS MORNING AS THE SW
FLANK OF ONE LINE (AS OF THIS WRITING) IS NEAR KALB. (ALREADY ISSUED
A AWW ON THIS). MORE CELLS UPSTREAM WILL KEEP US UNSETTLED WITH
MAINLY MVFR CONDITIONS...OCCASIONALLY DROPPING TO IFR OR EVEN LIFR.
SOME FOG COULD ALSO ENHANCE IFR CONDITIONS EARLY THIS
MORNING...ESPECIALLY AT KGFL. THE THUNDERSTORM THREAT WILL CONTINUE
PRETTY MUCH ALL OF MONDAY BUT SINCE IT IS HARD TO PINPOINT...WILL
NOT TRY TO DO SO IN THE TAFS. THERE IS THE POTENTIAL FOR DISRUPTIONS
AT ALL OUR AIRPORTS DUE TO STORMS ANY TIME TODAY.
.HYDROLOGY...FFA CONTINUES FOR HERKIMER...HAMILTON AND WARREN
COUNTIES. RADAR ESTIMATES HERKIMER COULD HAVE RECEIVED AS MUCH AS 6
INCHES ALREADY...BUT WE THINK SOME OF THAT WAS HAIL CONTAMINATED.
EITHER WAY...IF THE NEXT UPSTREAM MCS HOLDS TOGETHER WITH ANY
TRAINING TORRENTIAL RAINFALL...FLASH FLOODING WILL BECOMES
INCREASINGLY POSSIBLE...ESPECIALLY OVER HERKIMER. WE MIGHT BE
ISSUING A FFW. WILL NOT REDEFINE WATCH BUT NEXT CREW MIGHT HAVE TO
EXTEND IT.
ALY...FLOOD WATCH FOR FLASH FLOODING THRU MON MRNG.
NYZ032-033-038-042.
HWJIVHazardous weather outlook, May 23, 10:18 PM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK UPDATED NATIONAL WEATHER SERVICE ALBANY NY 1018 PM EDT SUN MAY 23 2004 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-241100- THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND WESTERN NEW ENGLAND. .DAY ONE...TODAY HAZARDOUS WEATHER IS POSSIBLE. ...FLOOD WATCH FOR FLASH FLOODING TILL 8AM MONDAY FOR ALL BUT ULSTER...DUTCHESS...AND LITCHFIELD COUNTIES.... THE THREAT IS FROM THUNDERSTORMS. A FEW COULD PRODUCE DAMAGING WIND AND LARGE HAIL. VERY HEAVY RAINFALL IS POSSIBLE FROM THUNDERSTORMS THAT TRAIN ACROSS THE SAME LOCATION. THIS COULD PRODUCE FLASH FLOODING. .DAYS TWO THOUGH SEVEN... SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE SEND ANY RAINFALL REPORTS OF 1.5 INCHES OR MORE IN FOUR HOURS OR LESS TO THE NATIONAL WEATHER SERVICE VIA TELEPHONE OR INTERNET. SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY FOR SEVERE WEATHER. STAY TUNED TO NOAA WEATHER RADIO...THE VOICE OF THE NATIONAL WEATHER SERVICE...FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION AND MORE DETAIL...VISIT US ON THE WEB AT WWW.WEATHER.GOV. FROM THERE YOU CAN CLICK ON THE AREA YOU ARE INTERESTED IN...AND VISIT THE LOCAL FORECAST OFFICE IN THAT AREA.
In the hours before
Special weather statement, May 24, 1:28 AM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 128 AM EDT MON MAY 24 2004 NYZ041-043-048>050-053-084-VTZ013-240600- ...STRONG THUNDERSTORMS IN BENNINGTON...SCHENECTADY...RENSSELAER... SARATOGA AND WASHINGTON COUNTIES... AT 121 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WHITEHALL TO 7 MILES NORTHEAST OF SARATOGA SPRINGS TO SCOTIA... AND MOVING EAST AT 50 MPH. THUNDERSTORMS WILL BE NEAR... HARTFORD AND CLIFTON PARK BY 135 AM EDT SALEM...MECHANICVILLE...GREENWICH AND GRANVILLE BY 140 AM EDT CAMBRIDGE BY 150 AM EDT DORSET BY 155 AM EDT MANCHESTER AND MANCHESTER CENTER BY 200 AM EDT
Special weather statement, May 24, 1:56 AM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 156 AM EDT MON MAY 24 2004 NYZ053-054-084-VTZ013-014-240630- ...STRONG THUNDERSTORMS IN BENNINGTON...RENSSELAER...WASHINGTON AND WINDHAM COUNTIES... AT 152 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DORSET TO SHAFTSBURY TO 9 MILES SOUTHWEST OF CENTER BRUNSWICK... OR ALONG A LINE EXTENDING FROM DANBY TO 8 MILES NORTHEAST OF HOOSICK FALLS TO LATHAM...AND MOVING EAST AT 30 MPH. THUNDERSTORMS WILL BE NEAR... HIDDEN VALLEY...SHAFTSBURY...MANCHESTER CENTER AND MANCHESTER BY 200 AM EDT GRAFTON BY 210 AM EDT BENNINGTON BY 215 AM EDT STRATTON AND LONDONDERRY BY 220 AM EDT WEST WARDSBORO AND POWNAL BY 225 AM EDT
Special weather statement, May 24, 2:26 AM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 226 AM EDT MON MAY 24 2004 MAZ001-VTZ013>015-240700- ...A STRONG THUNDERSTORM IN BENNINGTON...BERKSHIRE AND WINDHAM COUNTIES... AT 222 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH. THIS STORM WAS LOCATED NEAR POWNAL...OR ABOUT 9 MILES NORTHWEST OF NORTH ADAMS...AND MOVING EAST AT 45 MPH. THE THUNDERSTORM WILL BE NEAR... NOEL FIELD AND NORTH ADAMS BY 230 AM EDT STAMFORD BY 235 AM EDT READSBORO BY 245 AM EDT WILMINGTON BY 250 AM EDT GUILFORD CENTER BY 300 AM EDT
Special weather statement, May 24, 3:30 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 330 AM EDT MON MAY 24 2004 NYZ032-038-240800- ...STRONG THUNDERSTORMS IN HERKIMER COUNTY... AT 324 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH....AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF NORTHWOOD TO 15 MILES WEST OF POLAND TO 30 MILES WEST OF POLAND...OR ALONG A LINE EXTENDING FROM 14 MILES NORTH OF HINCKLEY TO 7 MILES NORTHEAST OF ROME TO ONEIDA...AND MOVING EAST AT 35 MPH. THUNDERSTORMS WILL BE NEAR... NORTHWOOD BY 340 AM EDT OHIO BY 350 AM EDT POLAND AND COLD BROOK BY 355 AM EDT NEWPORT BY 400 AM EDT && A FLASH FLOOD WATCH IS IN EFFECT FOR HERKIMER COUNTY UNTIL 845 AM.
Special weather statement, May 24, 3:59 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 359 AM EDT MON MAY 24 2004 NYZ033-038-039-082-240830- ...STRONG THUNDERSTORMS IN HAMILTON...HERKIMER AND FULTON COUNTIES... AT 354 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH....AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF STRATFORD TO 12 MILES WEST OF FRANKFORT...OR ALONG A LINE EXTENDING FROM 17 MILES EAST OF HINCKLEY TO 7 MILES SOUTHWEST OF UTICA...AND MOVING EAST AT 35 MPH. THUNDERSTORMS WILL BE NEAR... MIDDLEVILLE BY 405 AM EDT FRANKFORT BY 410 AM EDT ILION AND HERKIMER BY 415 AM EDT MOHAWK BY 420 AM EDT STRATFORD...LITTLE FALLS AND DOLGEVILLE BY 425 AM EDT WELLS BY 430 AM EDT && A FLASH FLOOD WARNING IS IN EFFECT.
Special weather statement, May 24, 4:26 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 426 AM EDT MON MAY 24 2004 NYZ033-039>042-082-083-240900- ...STRONG THUNDERSTORMS IN HAMILTON...MONTGOMERY...SARATOGA...WARREN AND FULTON COUNTIES... AT 421 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH....AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF WELLS TO 23 MILES WEST OF ST. JOHNSVILLE...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF SPECULATOR TO 8 MILES SOUTHWEST OF ILION...AND MOVING EAST AT 45 MPH. THUNDERSTORMS WILL BE NEAR... ST. JOHNSVILLE...SAINT JOHNSVILLE AND CAROGA LAKE BY 435 AM EDT NORTHVILLE...EPHRATAH AND DAY CENTER BY 445 AM EDT MAYFIELD...GLOVERSVILLE...FORT PLAIN AND EDINBURG BY 450 AM EDT
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 10:31 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 59 min |
| May 23, 10:50 PM EDT | Tornado Warning | ALY | Herkimer | 25 min |
| May 23, 11:04 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 56 min |
| May 23, 11:17 PM EDT | Tornado Warning | ALY | Fulton | 28 min |
| May 23, 11:55 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 65 min |
| May 24, 12:24 AM EDT | Severe Thunderstorm Warning | ALY | Montgomery | 51 min |
| May 24, 2:48 AM EDT | Flash Flood Warning | ALY | Herkimer | 6 hr |
| May 24, 3:30 AM EDT | Flash Flood Warning | ALY | Hamilton | 6 hr |
| May 24, 5:36 AM EDT | Severe Thunderstorm Warning | ALY | Schenectady | 39 min |
| May 24, 6:13 AM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 32 min |
| May 24, 8:45 AM EDT | Flash Flood Warning | ALY | Hamilton, Herkimer, Warren | 11 hr |
| May 24, 10:31 AM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 59 min |
| May 24, 10:56 AM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene, Schenectady, Schoharie, Ulster | 64 min |
| May 24, 11:58 AM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 62 min |
| May 24, 3:47 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 28 min |
| May 24, 4:09 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 66 min |
| May 24, 4:13 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 62 min |
| May 24, 4:18 PM EDT | Severe Thunderstorm Warning | ALY | Greene, Schoharie | 57 min |
| May 24, 4:29 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 61 min |
| May 24, 4:37 PM EDT | Tornado Warning | ALY | Fulton | 23 min |
| May 24, 5:04 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 56 min |
| May 24, 5:10 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 65 min |
| May 24, 5:13 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 62 min |
| May 24, 5:15 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 60 min |
| May 24, 5:26 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 49 min |
| May 24, 5:34 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 56 min |
| May 24, 5:45 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 60 min |
| May 24, 5:54 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 66 min |
| May 24, 5:58 PM EDT | Severe Thunderstorm Warning | ALY | Warren | 62 min |
| May 24, 6:03 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 57 min |
| May 24, 6:08 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady | 52 min |
| May 24, 6:11 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 64 min |
| May 24, 6:22 PM EDT | Severe Thunderstorm Warning | ALY | Greene | 53 min |
| May 24, 6:39 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 66 min |
| May 24, 6:44 PM EDT | Tornado Warning | ALY | Rensselaer | 46 min |
| May 24, 6:58 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 62 min |
| May 24, 7:16 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 59 min |
| May 24, 7:30 PM EDT | Flash Flood Warning | ALY | Saratoga, Washington | 105 min |
| May 24, 7:40 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 65 min |
Nearby
Flash Flood Warnings in New York, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.